# SDR DALA2022102806980

- Difficulty date: October 26, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 132,292 hours, 19,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 R1 DOOR HARD TO ARM, CORRECTIVE ACTION: RESET HANDLE ON R1 DOOR OPS OK PER B767-300 CH 52-11. (9096354)
